# SDR ASAA2016021715458

- Difficulty date: February 17, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 7,510 hours, 2,458 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Sensor
- Part number: 1613596
- Condition: Loose
- Location: Nr 2 Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT SPLIT IN CRUISE 23 RT, 43 LT.  ACFT GROUNDED. ACCOMPLISHED NR 2 ENGINE BLEED AIR SYSTEM HEALTH CHECK REF T/C NG-36WC-00001.  FOUND PRSOV CONTROL PRESSURE SENSE LINE LOOSE, TIGHTENED LINE AND LEAK CHECK GOOD.  NO OTHER DEFECTS NOTED.  ENGINE BLEED AIR CROSSOVER OPS TEST CHECKS GOOD REF AMM 36-11-00-710-801.
